# SDR UALA2013060603921

- Difficulty date: June 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,204 hours, 24,560 cycles
- Engine: Pwa PW2040
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Part number: 112N60061
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER MOST INBD FUEL ACCESS PANEL LEAKING.  R & R ACCESS PANEL PANEL 531AB IAW ECRA 2800-01341 AND MM 28-11-02, LEAK CHECKED NORMAL.
